Volume 19, Issue 5
The Convergence on a Family of Iterations with Cubic Order

Dan Fu Han

J. Comp. Math., 19 (2001), pp. 467-474

Published online: 2001-10

Preview Full PDF 189 1917
Export citation
  • Abstract

In this paper, we establish a convergent theorem for a family of iterations with cubic order by using general convergence hypotheses. A sharp error estimate is also given explicitly.

  • Keywords

Convergence Majorizing method gamma-Condition Error estimate

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-467, author = {}, title = {The Convergence on a Family of Iterations with Cubic Order}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {5}, pages = {467--474}, abstract = { In this paper, we establish a convergent theorem for a family of iterations with cubic order by using general convergence hypotheses. A sharp error estimate is also given explicitly. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8999.html} }
TY - JOUR T1 - The Convergence on a Family of Iterations with Cubic Order JO - Journal of Computational Mathematics VL - 5 SP - 467 EP - 474 PY - 2001 DA - 2001/10 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8999.html KW - Convergence KW - Majorizing method KW - gamma-Condition KW - Error estimate AB - In this paper, we establish a convergent theorem for a family of iterations with cubic order by using general convergence hypotheses. A sharp error estimate is also given explicitly.
Dan Fu Han. (1970). The Convergence on a Family of Iterations with Cubic Order. Journal of Computational Mathematics. 19 (5). 467-474. doi:
Copy to clipboard
The citation has been copied to your clipboard